# SDR ASAA2017070721311

- Difficulty date: July 7, 2017
- Submitted: July 10, 2017
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 28,279 hours, 8,428 cycles
- System (JASC): 2210 · Autopilot System
- Part: Warning Light
- Condition: False Activation
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

AFTER PUSH BACK DURING MASTER CAUTION RECALL THE MACH TRIM FAIL LIGHT ILLUNINATED AND TURNS OFF WHEN MASTER CAUTION SYSTEM RESET.   ACFT GROUNDED.  PERFORMED FIM 22-11, TASK 801, MT FAIL LIGHT ON WHEN MASTER CAUTION SWITCH IS PUSHED. CHECKED GOOD. OPS NORMAL. IAW FIM 22-13 TASK 816.
